# SDR SWIA201436125

- Difficulty date: January 21, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 13,608 hours, 11,631 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI ONE OF THE BRAKES IS LOCKING UP, REQUIRING EXCESS POWER TO MOVE FWD, DID NOT FEEL ANY SIDE MOVEMENT.  NR 1 BTMS SHOWING 11.  FLT 2966 SECURED & RESEATED NR 2 LINE, ALL OPERATIONS CHECKED GOOD IAW AMM.
